# SDR 97ZZZX1969

- Difficulty date: February 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N523MA
- Make and model: Hwksly BH125600A
- Aircraft serial: 256023
- Engine: Rroyce VIPER60122
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Diffuser Case
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED POST-FLIGHT INSPECTION OF THE RT ENGINE DIFFUSER CASE PBI CRACK PROPAGATION IAW CHARTER FLEET INT'L MEMO 96-08, R2A CRACK 'A' WAS FOUND TO HAVE GROWN BY .5625 INCH.  IAW THE MEMO, THE AIRCAFT WAS REMOVED FROM SERVICE AND FLOWN TO LAKELAND, FL UNDER AN ASO FLL FSDO, ISSUE SPECIAL FLIGHT PERMIT ON 2-24-97 FOR ENGINE CHANGE.
